# SDR DLM11010105

- Difficulty date: January 21, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N809DE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 35,968 hours, 4,702 cycles
- Engine: Pwa PW4060
- Engine time: 38,837 hours, 5,330 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 38,837 hours, 5,330 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: E, C

## Discrepancy

NR 3 ENG COMPRESSOR STALL AND PERFORMED REJECTED T/O AT APPROX 160.  ENGINE SHUT DOWN BY FLT CREW.  BLADE FAILED.  POSSIBLY DUE TO SOFT FOD.
